# SDR UALA2010030200742

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 47,727 hours, 13,293 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144882
- Part serial: 1135
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BLEED SHOWS PRESSURE WITH SWITCH SELECTED OFF.  COMPLIED WITH MEL. PRSOV LOCKED CLOSED. REPLACED LT PRSOV VALVE, NO HELP. REPLACED HIGH STAGE PILOT VALVE.  REPLACED LT ECS BLEED CONFIGURATION CARD (P/N 285N0006-12 / SERIAL 97). SYSTEM OPS CHECKS NORMAL.
